Vol. 4, No. 4, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 10
Issue 5, 721–900
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)

Vol. 4, No. 4, 2011

Maximality of the Bernstein polynomials
307–315

Christopher Frayer and Christopher Shafhauser

The family of ternary cyclotomic polynomials with one free prime
317–341

Yves Gallot, Pieter Moree and Robert Wilms

Preimages of quadratic dynamical systems
343–363

Benjamin Hutz, Trevor Hyde and Benjamin Krause

The Steiner problem on the regular tetrahedron
365–404

Kyra Moon, Gina Shero and Denise Halverson

Constructions of potentially eventually positive sign patterns with reducible positive part
405–410

Marie Archer, Minerva Catral, Craig Erickson, Rana Haber, Leslie Hogben, Xavier Martinez-Rivera and Antonio Ochoa

Congruence properties of $S$-partition functions
411–416

Andrew Gruet, Linzhi Wang, Katherine Yu and Jiangang Zeng